Multivariate stress scenarios and solvency

Alexander J. Mcneil, Andrew D. Smith

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)299-308
JournalInsurance: Mathematics and Economics
Volume50
Issue number3
DOIs
Publication statusPublished - May 2012

Cite this

Mcneil, Alexander J. ; Smith, Andrew D. / Multivariate stress scenarios and solvency. In: Insurance: Mathematics and Economics. 2012 ; Vol. 50, No. 3. pp. 299-308.
@article{389d548e085c4596a54def069dffc2c9,
title = "Multivariate stress scenarios and solvency",
author = "Mcneil, {Alexander J.} and Smith, {Andrew D.}",
year = "2012",
month = "5",
doi = "10.1016/j.insmatheco.2011.12.005",
language = "English",
volume = "50",
pages = "299--308",
journal = "Insurance: Mathematics and Economics",
issn = "0167-6687",
publisher = "Elsevier",
number = "3",

}

Multivariate stress scenarios and solvency. / Mcneil, Alexander J.; Smith, Andrew D.

In: Insurance: Mathematics and Economics, Vol. 50, No. 3, 05.2012, p. 299-308.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Multivariate stress scenarios and solvency

AU - Mcneil, Alexander J.

AU - Smith, Andrew D.

PY - 2012/5

Y1 - 2012/5

U2 - 10.1016/j.insmatheco.2011.12.005

DO - 10.1016/j.insmatheco.2011.12.005

M3 - Article

VL - 50

SP - 299

EP - 308

JO - Insurance: Mathematics and Economics

JF - Insurance: Mathematics and Economics

SN - 0167-6687

IS - 3

ER -